The Journal of Geometric Analysis

, Volume 4, Issue 1, pp 105–120

On a stopping process for oscillatory integrals

  • D. H. Phong
  • E. M. Stein

DOI: 10.1007/BF02921595

Cite this article as:
Phong, D.H. & Stein, E.M. J Geom Anal (1994) 4: 105. doi:10.1007/BF02921595


In this paper we introduce a stopping process to analyze oscillatory integral operators with degenerate phases. The resulting bounds give smoothing properties for averages along variable families of curves inRn with two-sided torsion.

Math Subject Classification

42-xx 42 B20 42 B25 35 Sxx 

Key Words and Phrases

Degenerate phases dyadic cubes Radon transforms torsion 

Copyright information

© Mathematica Josephina, Inc. 1994

Authors and Affiliations

  • D. H. Phong
    • 1
    • 2
  • E. M. Stein
    • 1
    • 2
  1. 1.Department of MathematicsColumbia UniversityNew York
  2. 2.Department of MathematicsPrinceton UniversityPrinceton

Personalised recommendations